Title: Words with a generalized restricted growth property
Authors: Fuchs, Michael
Prodinger, Helmut
Department of Applied Mathematics
Keywords: Random words;Restricted growth property;Depoissonization;Mellin transform
Issue Date: 15-Nov-2013
Abstract: Words where each new letter (natural number) can never be too large, compared to the ones that were seen already, are enumerated. The letters follow the geometric distribution. Also, the maximal letter in such words is studied. The asymptotic answers involve small periodic oscillations. The methods include a chain of techniques: exponential generating function, Poisson generating function, Mellin transform, depoissonization. (C) 2012 Royal Dutch Mathematical Society (KWG). Published by Elsevier B.V. All rights reserved.
URI: http://dx.doi.org/10.1016/j.indag.2012.11.001
ISSN: 0019-3577
DOI: 10.1016/j.indag.2012.11.001
Volume: 24
Issue: 4
Begin Page: 1024
End Page: 1033
Appears in Collections:Articles

Files in This Item:

  1. 000328296600021.pdf